# SDR SWAA2020060182438

- Difficulty date: May 27, 2020
- Submitted: June 1, 2020
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 55,424 hours, 32,914 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN RT EVACUATION STRIP IS LOOSE AT STA 328 TO STA 348.  SECURED STRIP IAW AMM 33-51-15.
